About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 705179, 22 pages
http://dx.doi.org/10.1155/2012/705179
Research Article

Nonstandard Finite Difference Variational Integrators for Multisymplectic PDEs

Department of Mathematics, Harbin Institute of Technology, 2 Wenhua West Road, Shandong, Weihai 264209, China

Received 12 August 2012; Accepted 4 October 2012

Academic Editor: Renat Zhdanov

Copyright © 2012 Cuicui Liao and Xiaohua Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cuicui Liao and Xiaohua Ding, “Nonstandard Finite Difference Variational Integrators for Multisymplectic PDEs,” Journal of Applied Mathematics, vol. 2012, Article ID 705179, 22 pages, 2012. doi:10.1155/2012/705179